Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hall-Higman type theorems. IV


Author: T. R. Berger
Journal: Proc. Amer. Math. Soc. 37 (1973), 317-325
MSC: Primary 20C05
DOI: https://doi.org/10.1090/S0002-9939-1973-0466279-9
MathSciNet review: 0466279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Hall and Higman's Theorem B is proved by constructing the representation in the group algebra. This proof is independent of the field characteristic, except in one case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C05

Retrieve articles in all journals with MSC: 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0466279-9
Keywords: Hall-Higman Theorem B, representation theory, group theory, group algebra, modular representation
Article copyright: © Copyright 1973 American Mathematical Society